# SDR HNAA2024051600411

- Difficulty date: April 20, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,320 hours, 41,592 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E033873 SERVICE DOOR INTERNAL WEB SUPPORT RIB AT STGR 11R CRACKED.  REMOVED AND REPLACED SERVICE DOOR INTERNAL WEB SUPPORT RIB AT STGR 11R IAW EMB 145 SRM 51-40-02.
